# SDR NSVA2011419

- Difficulty date: January 24, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL #343-30: LT COCKPIT HAS SMALL AREA OF DEEP CORROSION.  COMPLETED REPAIR IAW TD 340-53--11-27.
